Skip to content
My WebMD Sign In, Sign Up
oral health
avatar
sfonseca7 posted:
I have RA. I get Cimzia shots(biologic drug) and Methotrexate(chemo drug). Just some background....

My mouth is burning ... my Tung is burning. my gums ach .. most of my teeth hurt. My big problem starts with one tooth ..grows from a throbbing pain to a full blown cellulitis (infection of soft tissue) emergency room .. intervenes antibiotic. 2nd time it happened. ..got to doctor for oral antibiotic before it distorted the side of my face with swelling and intense pain. 3rd time now same tooth ..same throbbing pain. Going to a dentist today. Maybe it's just a bad tooth not RA or effects of Medicine. When you're in pain you want it to stop ...guess it's important to find out the reason for the pain so the doctor knows how to treat it. . Some times I feel like I'm on a merry-go-round. Thanks for listening to me ramble on. Can anyone out there relate?
Reply


Featuring Experts

For almost two decades, Dr. Zev Kaufman, has been known in the dental community as "the dentist's dentist." Graduating with honors and a...More

Helpful Tips

sinus trouble in my teeth
need info on sinus that have gotten into my teeth i went to the dentist this week and my dentist told me about this and i have never heard ... More
Was this Helpful?
9 of 19 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website